MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN030137
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
The physician tried to insert the spring wire guide into the patient, but the physician felt it was bent.It was hard to enter into patient's vessel.A new device was obtained for use and procedure completed.No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire assembly for analysis.No definite signs-of-use were observed.Visual analysis revealed one major kink on the guide wire body.This kink resulted in the distal j-bend to be deformed.No other defects or anomalies were observed.The kink on the guide wire measured 29mm from the distal tip.The guide wire length measured 45.1cm, which is within the specification limits of 44.4cm-45.6cm per the guide wire graphic.The guide wire outer diameter measured.446mm, which is within the specification limits of.430mm-.470mm per the guide wire graphic.The guide wire was inserted through a lab inventory introducer needle.Little to no resistance was observed.Performed per ifu statement, "raise thumb and pull arrow advancer approximately 4-8 cm away from arrow raulerson syringe or introducer needle.Lower thumb onto arrow advancer and while maintaining a firm grip on guidewire, push assembly into syringe barrel to further advance guidewire.Continue until guidewire reaches desired depth".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report of a kinked guide wire was confirmed through complaint investigation.Visual analysis revealed one major kink on the guide wire.The guide wire met all relevant dimensional and functional requirements , and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, unintentional user error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 13 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11755510
Report Number9680794-2021-00183
Device Sequence Number4138050
Product Code FOZ
UDI-Device Identifier10801902097191
UDI-Public10801902097191
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2021
Device Model NumberIPN030137
Device Catalogue NumberCS-24402
Device Lot Number14F19F0238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1